# SDR SWAA2022032309648

- Difficulty date: October 29, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 47,476 hours, 31,649 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Cover
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AILERON TAB O/B HINGE; I/B HINGE COVER IS CRACKED. / LT WING AILERON TAB WAS REMOVED ON CUST. CARD NO. T990824. REPLACED LT WING AILERON TAB O/B HINGE. I/B HINGE COVER IAW AMM 27-11-21-400-801 STEP 3.E.(4)(D)
